Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2013, Article ID 294971, 9 pages
http://dx.doi.org/10.1155/2013/294971
Research Article

Stabilizing Fuzzy Output Control for a Class of Nonlinear Systems

Department of Cybernetics and Artificial Intelligence, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia

Received 27 September 2012; Revised 15 December 2012; Accepted 17 December 2012

Academic Editor: Sendren Sheng-Dong Xu

Copyright © 2013 Dušan Krokavec and Anna Filasová. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper presents new conditions suitable in design of a stabilizing output controller for a class of continuous-time nonlinear systems, represented by Takagi-Sugeno models. Taking into account the affine properties of the TS model structure and applying the fuzzy control scheme relating to the parallel distributed output compensators, the sufficient design conditions are outlined in terms of linear matrix inequalities. The proposed procedure decouples the Lyapunov matrix and the system parameter matrices in the LMIs and guarantees global stability of the system. Simulation result illustrates the design procedure and demonstrates the performances of the proposed design method.